# SDR FDEA202505010697

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 48,962 hours, 8,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION OF #5 HOLE AT LH WING UPPER SKIN WBL262 AND FOUND 01EA   CRACK AS MARKED. LH WING UPPER SKIN WBL 262 #5 HOLE CRACKED AREA REPAIRED AS PER B777 SRM 51-40-05-0G,   SRM51-40-02-0G, SRM51-40-04-0G AND EA G-5730-T0383251 P1, TITLE:WING - PLATES AND SKINS -   LH WING UPPER SKIN CRACK REPAIR IN RIB BAY10 TRAILING EDGE #5 HOLE * THIS EA DEVIATES   FROM EO G-5710 E0376285. REFER TO WRI:57302799 FOR WORK DETAILS. THIS IS A MAJOR   REPAIR PER GMM 6-2-100.
